# SDR GTIA040286

- Difficulty date: March 25, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DELAMINATION AND EDGE DAMAGED, CABIN FLOORBOARD FS 1309 LEFT OUTBOARD AFT SECTION.  FABRICATED NEW FLOORBOARD.  (M)
